# SDR DL738060228

- Difficulty date: March 30, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 14,558 hours, 6,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 16145
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY LIGHT AT SEAT ROWS 16, 17 AND 18 DEF INOP.  REPLACED EXPIRED BATTERY PACK AND BLOWN FUSE ON CHARGER.  EMERGENCY EXIT LIGHT CHECK GOOD.
